# SDR DALA2025103107992

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31984
- Aircraft time: 27,562 hours, 10,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR LEFT TRANSITION PANEL SUPPORT FOUND CORROSION BETWEEN FR 727C TO FR 787.   REPLACED AFT CARGO FLOOR LEFT TRANSITION PANEL FROM 727C-787 IAW B737-900 SRM 51-40-02-0G. (LP 1280360)
